# SDR SWIA202162178

- Difficulty date: September 8, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE DOOR SILL HAS SEVERAL AREAS OF CORROSION   (C-CHECK RO 11/04/2021)   REMOVED AFT BAGGAGE DOOR SILL REF. CRJ 900 SRM 51-42-13-001-001-A01, CRJ 900 SRM 51-42-21-001-001-A01 INSTALLED NEW AFT BAGGAGE DOOR SILL REF. DWG MM670-35085 REV. L , CRJ 900 SRM 51-42-06-001-001-A01 / COMPLIED WITH TASK 51-900-1002-SKY
